# SDR AALA20110318JFK01

- Difficulty date: March 17, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N323AA
- Make and model: Boeing 767223
- Aircraft serial: 22324
- Aircraft time: 94,486 hours, 17,891 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Rotary Actuator
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

JFK - CREW REPORTED TRAILING EDGE FLAP DISAGREE MESSAGE UPON EXTENSION OF FLAPS FOR LANDING.  FLIGHT LANDED JFK WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND NUMBER 8 FLAP ACTUATOR OVER TORQUE INDICATOR TRIPPED.  REPLACED NUMBER 8 FLAP ROTARY ACTUATOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
